Sponsored by: AstroNutrition - For the best selection of Fat burners and Testosterone Supplements. Save 10% by using coupon code 'muscletalk010'.

Unexo Ephedrine problem.

Author
superjoe
Senior Member
  • Total Posts : 182
  • Reward points: 2665
  • Joined: 2009/06/09 21:13:24
  • Status: offline
2010/03/15 10:21:38 (permalink)

Unexo Ephedrine problem.

Hello, I have got some unexo eph which I have been taking for the last 2 days like so.

2 unexo tabs, 200mg caffeine and 75mg aspirin 

I have started to get this horrible aching pain at the bottom right of my back, near the top of my backside. Admittantly I had about 3 pints on saturday night, but I also worked back on sat (not with deadlifts). The pain came on last night. Could this have anything to do with the ECA?

Thanks.
#1

1 Reply Related Threads

    AstroNutrition AstroNutrition - Your source for hard-to-find slimming supplements and prohormones.
    RedHotF
    Moderator
    • Total Posts : 17858
    • Reward points: 6959
    • Joined: 2007/01/16 13:11:13
    • Location: Cyprus
    • Status: offline
    Re:Unexo Ephedrine problem. 2010/03/15 22:21:12 (permalink)
    What Mg are the tabs?

    Could be a variety of things really...could be you tweaked something in the gym, nothing to do with the eph.   

    #2
    Jump to:
    MuscleTalk Shop - Bodybuilding Supplements
    ©2014 All content is copyright of MuscleTalk.co.uk and its use elsewhere is prohibited. (posting guidelines | privacy | advertise | contact us | supported by)
    © 2014 APG vNext Commercial Version 5.0